Electronic Journal of Statistics

Correction to: Nonparametric Laguerre estimation in the multiplicative censoring model

Denis Belomestny, Fabienne Comte, and Valentine Genon-Catalot

Full-text: Open access

Abstract

The paper “Nonparametric Laguerre estimation in the multiplicative censoring model”, Electronic Journal of Statistics, 2016, 10, 3114–3152, contains a wrong statement. We localize the place of the error and give a correct proof.

Article information

Source
Electron. J. Statist., Volume 11, Number 2 (2017), 4845-4850.

Dates
Received: October 2017
First available in Project Euclid: 27 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.ejs/1511773486

Digital Object Identifier
doi:10.1214/17-EJS1371

Mathematical Reviews number (MathSciNet)
MR3729661

Zentralblatt MATH identifier
1379.62027

Rights
Creative Commons Attribution 4.0 International License.

Citation

Belomestny, Denis; Comte, Fabienne; Genon-Catalot, Valentine. Correction to: Nonparametric Laguerre estimation in the multiplicative censoring model. Electron. J. Statist. 11 (2017), no. 2, 4845--4850. doi:10.1214/17-EJS1371. https://projecteuclid.org/euclid.ejs/1511773486


Export citation

References

  • [1] Askey, R. and Wainger, S. (1965) Mean convergence of expansions in Laguerre and Hermite series., Amer. J. Math. 87, 695-708.
  • [2] Belomestny, D., Comte, F. and Genon-Catalot, V. (2016) Nonparametric Laguerre estimation in the multiplicative censoring model, Electronic Journal of Statistics, 10, 3114-3152.
  • [3] Comte, F. and Genon-Catalot, V. (2017) Laguerre and Hermite bases for inverse problems. Preprint hal-01449799, V2, and Preprint MAP5, 2017-05.
  • [4] Tsybakov, A. B. (2009) Introduction to nonparametric estimation. Springer Series in Statistics. Springer, New York, 2009.

See also

  • Related item: Denis Belomestny, Fabienne Comte, Valentine Genon-Catalot (2016). Nonparametric Laguerre estimation in the multiplicative censoring model. Electron. J. Statist. Vol. 10, Iss. 2, 3114–3152.